MAUDE Adverse Event Report: CARESTREAM HEALTH INC. DRX-REVOLUTION MOBILE X-RAY SYSTEM (PLUS)

CARESTREAM HEALTH INC. DRX-REVOLUTION MOBILE X-RAY SYSTEM (PLUS)
Model Number DRX-Revolution Mobile X-ray System
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Bruise/Contusion (1754)
Date of Event 04/02/2022
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2022, carestream health (csh) was informed of an incident related to the drx-revolution mobile x-ray system which occurred at south east health- us.The site reported that a rad tech was backing the revolution plus portable out of the patient room and the unit suddenly backed up pinning her arm against the wall.Her arm was sore and bruised.The tech went to the emergency room for an x-ray of her elbow which showed no broken bones.The injury consisted of a sore and bruised arm.There was no patient involvement.
 
Additional Manufacturer Narrative
This investigation was conducted by the dealer, service provider in conjunction with carestream support.Based on the investigation and facts presented by the dealer fe, it is unclear what the problem or root cause was in this case as the dealer could not provide additional details regarding the issue or how the tech was driving the system at the time of the incident.The dealer replaced several components related to the drive system: strain gauges, multi access board and performed cart calibrations which provided a smoother drive; however, it is unknown if these were warranted as he could not reproduce the initial reported scenario at any point in time during the investigation.The system is driving without any issues and is currently in use by the site.There are no further actions to be taken.Carestream will monitor for these types of incidents.

Brand Name
DRX-REVOLUTION MOBILE X-RAY SYSTEM (PLUS)
Common Device Name
DRX-REVOLUTION MOBILE X-RAY SYSTEM (PLUS)
Manufacturer (Section D)
CARESTREAM HEALTH INC.
150 verona street
rochester 14608
Manufacturer (Section G)
CARESTREAM HEALTH INC.
1049 ridge road west
rochester 14615
Manufacturer Contact
alejandra benitez
150 verona street
rochester 14608
MDR Report Key14312551
Report Number1317307-2022-00004
Device Sequence Number4847194
Product Code IZL
UDI-Device Identifier60889978618897
UDI-Public(01)60889978618897
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K191025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDRX-Revolution Mobile X-ray System
Device Catalogue Number8118894
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/06/2022
Initial Report FDA Received Date05/06/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown